# SDR SWAA2013041114745

- Difficulty date: April 6, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 42,733 hours, 25,065 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: BAC1506
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN TERMINAL FITTING ASSY LOWER CROSS STIFFENER CRACKED AT BS 1018 ON BOTH ENDS.  REMOVED AND REPLACED STIFFENER IAW SRM.
